# SDR WX0A2021050773706

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 55,353 hours, 29,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE 1A PHASE 1 CHECK EMERGENCY LIGHTING TEST FOUND 3 BATTERIES FAILED. / REMOVED AND REPLACED ALL 3 EPSU BATTERIES (10WL) , (11WL) AND (12WL) IAW AMM 33-51-38, OPS CHECK GOOD, NO FAULTS FOUND AT THIS TIME."
